# SDR AALA201712079026

- Difficulty date: December 6, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 51,508 hours, 29,641 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P4262
- Condition: Overserviced
- Part time: 19,263 hours, 8,408 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: APU SMELL IN CABIN. DURING DESCENT, BELOW 10,000 FEET, ENTIRE CABIN AND COCKPIT FILLED WITH VERY STRONG NOXIOUS ODOR. ODOR SMELLED OF OILY NATURE. MAINTENANCE FOUND APU OVER SERVICED. RAN BOTH PACKS FROM ENGINE BLEEDS AND AIRSTART CART. REPLACED APU PER JOBCARD 26L31049003.
